# SDR REXA2022011900072

- Difficulty date: October 9, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 661+32 TO F.S. 693.	SEAT TRACK AT LBL9 BETWEEN FS 661+32 TO 693 IS CORRODED OUT OF LIMITS. REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK WITH 20276-288-0-0A IAW CRJ 900 SRM 53-31-49-001-001-A02, AMM 53-00-49-400-801-A07, AND SRM 51-40-11-001-001-A01
